Convex optimization by radial search

Ermoliev, Y.M. & Ruszczynski, A. (1996). Convex optimization by radial search. Journal of Optimization Theory and Applications 91 (3) 731-738.

Full text not available from this repository.
Item Type: Article
Research Programs: Risk, Uncertainty, and Complexity (RUC)
Bibliographic Reference: Journal of Optimization Theory and Applications; 91(3):731-738 [1996]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 27 Aug 2021 17:15

Actions (login required)

View Item View Item